Its unlikely, esp. W/ bupenorphine being a partial receptor agonist. I'm assuming you have a tolerance to sub since you said w/ yr "usual dose". 4 mg would be the most amount of alprazolam you could take in 2 pills.. This I highly doubt could be fatal.. Benzos and alcohol is the big problem.. Yea they can have bad interactions w/ opiates sometimes but this is usually something like a high dose of methadone and high dose of benzos in a non-tolerant person. But I can't say this is safe b/c I don't know yr history. I am prescribed klonopin 2 mg daily and I have a mild heroin/methadone/diludid habit. I was also on 80 mg methadone/day for 9 months before I did a semi-rapid detox. That was 6 months ago. I have taken approx. 12mg sub over the last 24 hrs w/ my usual 2 mg clonazepam... I barely notice any potention of effect w/ the interaction and I'm taking the sub recreationally/avoid mild withdrawals and have a tolerance to the benzo. Yr scenario is the opposite, but in my opinion and experience I think you'll be ok.. Now if yr drinking that would change everthing, but otherwise I don't think it could possibly be a OD situation, not by a long shot.. Again this is assuming you have a tolerance to the opiates and not a rec user or maintainence user. Btw, I combined benzos the latter half of my methadone maintainence - I can't say I recomend this b/c you def get a buzz and it can be a potentially dangerous buzz.. I coulda had some trouble w/ the doses of each I was taking had I not developed a tolerance to both I was familar with,VERY familiar with. Anyways hope that helps
Yes Yes Yes. Any doctor will tel tell you that combining suboxone with any benzodiazepines can, and more then likely, will be fatal. Never ever mix the 2, not even once. Statistic show that a ton of people have died from mixing the 2 while taken as prescribed. Don't do it.
No, you can't die from that.
Yes it suppresses your breathing,